# SDR P5CA2018100100302

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,045 hours, 20,883 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW EICAS( RESET R FWD WINDOW HEAT AND ACCOMPLISHED WINDOW HEAT BITE IAW AMM 30-41-00  OPS NORMAL  )
